# SDR NACA2021110400001

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,660 hours, 18,605 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AT STA 465 S-14R/S-15R 6 INCH DEEP HOLE RIGHT FUSELAGE (WINDOW PLUG) 4IN L X 2 IN H. CORRECTIVE ACTION: REMOVED AND REPLACED WINDOW PLUG AT STA 465 S-14R/S-15R PER B767 AMM 56-21-02, LEAK CHECK GOOD.
